Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

On 20-24 spasmocip plus capsules since 4 years. Lost weight, feel weak after stopping. How to regain weight ?

I have been using about 20-24 spasmocip plus capsules for the last 4 years. During that period i never boozed or smoked grass.. i smoke cigs a lot too though.. its been a week that i have stopped using it completely although I need to smoke cigs. I am losing a lot of weight and feel very weak. Please suggest a diet to regain tmy health ASAP and if possible some way to enable me stay away from thae stuff ever in the future.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Sir, You urgently need to undergo a full investigation test of your body as you are losing
weight. Please see a internist at the earliest and you may also need a de addiction regime.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor